# SDR WX0A071789

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004172A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON EIGHT EACH AREAS AROUND FASTENERS, NR 8 SLAT LE SKIN.  REPLACED NR 8 SLAT.
